Michael Filaseta ; Martha Allen - A generalization of a fourth irreducibility theorem of I. Schur

hrj:13075 - Hardy-Ramanujan Journal, February 19, 2024, Volume 46 - 2023 - https://doi.org/10.46298/hrj.2024.13075
A generalization of a fourth irreducibility theorem of I. SchurArticle

Authors: Michael Filaseta 1; Martha Allen 2

In 1929, Issai Schur investigated the irreducibility over the rationals of a few different polynomials. Generalizations of all but one were previously given in the literature, and this paper establishes a more general result of the last one.


Volume: Volume 46 - 2023
Published on: February 19, 2024
Accepted on: February 19, 2024
Submitted on: February 19, 2024
Keywords: irreducible polynomial,theorem of Dumas,Schur,distribution of primes,[MATH]Mathematics [math]

Consultation statistics

This page has been seen 283 times.
This article's PDF has been downloaded 79 times.